# SDR DJFA2011045

- Difficulty date: October 3, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N709FL
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 8,336 hours, 5,020 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S3128B0166000G
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTED THE (A) SYS HYD VOLUME LOW CAS MESSAGE ILLUMINATED.  UPON CHECKING THE HYD SYS STATUS, IT WAS NOTED THAT THE (A) SYS HYD FLUID QUANTITY WAS CONTINUALLY DECREASING.  CREW REPORTED THE EMERGENCY AND RETURNED TO THE DEPARTURE AIRPORT.  THE ACFT LANDED SAFELY BUT RUPTURED BOTH OF THE LT MLG TIRES ON THE RUNWAY.   MX INSP FOUND THE NOSE WHEEL STEERING CENTERING LINE FAILED.  THE LINE WAS REPLACED.
